Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 159, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 4, 2016, 3:03 AM PDT. It took effect at Aug 4, 2016, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2016, 3:03 AM PDT (10:03 UTC)
- In effect from
- Aug 4, 2016, 2:00 PM PDT
- Expired
- Aug 4, 2016, 9:06 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
546 WHUS76 KMTR 041003 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 303 AM PDT THU AUG 4 2016 PZZ530-041815- /O.NEW.KMTR.SC.Y.0159.160804T2100Z-160805T0600Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 303 AM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-041815- /O.CON.KMTR.SC.Y.0154.000000T0000Z-160805T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 303 AM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-041300- /O.CON.KMTR.SC.Y.0154.000000T0000Z-160804T1300Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 303 AM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
622 WHUS76 KMTR 041541 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 841 AM PDT THU AUG 4 2016 PZZ570-042345- /O.CON.KMTR.SC.Y.0154.000000T0000Z-160805T1200Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 841 AM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-042345- /O.CON.KMTR.SC.Y.0159.160804T2100Z-160805T0600Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 841 AM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
797 WHUS76 KMTR 042150 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 250 PM PDT THU AUG 4 2016 PZZ540-050600- /O.NEW.KMTR.SC.Y.0160.160805T2200Z-160806T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 250 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-050600- /O.EXB.KMTR.SC.Y.0159.160805T0400Z-160806T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 250 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-050600- /O.EXB.KMTR.SC.Y.0159.160804T2300Z-160805T1000Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 250 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-050600- /O.EXT.KMTR.SC.Y.0154.000000T0000Z-160806T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 250 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-050600- /O.CON.KMTR.SC.Y.0159.000000T0000Z-160805T0600Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 250 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
318 WHUS76 KMTR 050406 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 906 PM PDT THU AUG 4 2016 PZZ571-051215- /O.CAN.KMTR.SC.Y.0159.000000T0000Z-160806T1000Z/ /O.NEW.KMTR.SC.Y.0161.160806T0400Z-160806T1000Z/ WATERS FROM POINT REYES TO PIGEON POINT 10-60 NM- 906 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM FRIDAY TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM FRIDAY TO 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-050515- /O.CAN.KMTR.SC.Y.0159.000000T0000Z-160805T1000Z/ COASTAL WATERS FROM POINT PINOS TO POINT PIEDRAS BLANCAS CALIFORNIA OUT TO 10 NM- 906 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ530-050515- /O.CAN.KMTR.SC.Y.0159.000000T0000Z-160805T0600Z/ SAN PABLO BAY, SUISUN BAY, THE WEST DELTA AND THE SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 906 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ540-051215- /O.EXT.KMTR.SC.Y.0160.160806T0400Z-160806T1000Z/ COASTAL WATERS FROM POINT ARENA TO POINT REYES CALIFORNIA OUT TO 10 NM- 906 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM FRIDAY TO 3 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM FRIDAY TO 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-051215- /O.CON.KMTR.SC.Y.0154.000000T0000Z-160806T1000Z/ WATERS FROM POINT ARENA TO POINT REYES 10-60 NM- 906 PM PDT THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 11:00 PM PDT, 4 hours 3 minutes earlier.
Area forecast discussion, Aug 3, 11:00 PM PDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1100 PM PDT WED AUG 3 2016
.SYNOPSIS...Look for a modest cooling trend over the next several
days along with continued overnight clouds and patchy fog. Smokey
conditions will persist over portions of the region as a result
of the ongoing Soberanes Fire.
&&
.DISCUSSION...as of 9:00 PM PDT Wednesday...As anticipated there
was very little change from yesterday. Temperatures finished off
the day within a few degrees of Tuesday's highs with 60s along the
coast...70s around the bay and 80s inland. Warmest inland valleys
reached into the 90s with 100,103 and 104 observed over Fort
Hunter Liggett, Parkfield and the Pinnacles, respectively.
Stratus persists along much of the coast this evening however
clearing has been observed over the far northern portion of the
forecast area. This is likely due to an upper level trough
beginning to dig southward over northern California. The marine
layer remains steady around 1500 feet per the Fort Ord Profiler and
is expected to begin deepening Thursday as a weak disturbance
moves across northern California. Confidence is low to this
respect since this shortwave can just as well mix the marine layer
out completely.
One thing that is certain is that temperatures will begin to drop
Thursday across the region as an upper level trough digs south
into northern California. The cooling trend will continue through
the end of the week and into the weekend. Anticipate 5 to 10
degrees of cooling Thursday and Friday with inland areas seeing
greater cooling than areas along the coast.
Smoke from the Soberanes Fire will continue to affect areas around
Monterey however upper level northwesterly transport winds are
currently pushing the smoke southeastward. As winds ease overnight
becoming locally variable anticipate smoke to settle into adjacent
valleys. Northwest winds will pick up again Thursday afternoon
leading to improving air quality as the day progresses.
From previous discussion...The trough is forecast to remain
along the West Coast at least into the middle of next week as a
series of system rotate through it. This will help to keep
temperatures at or even slightly cooler than normal. No rainfall
expected through next week which is typical for this time of year.
&&
.AVIATION...As of 11:00 PM PDT Wednesday...Expect low clouds to
develop at most terminals overnight. Onshore flow is greater
tonight compared to last night, so low CIGS are expected to
persist longer on Thursday morning. Even earlier return of low
clouds likely late Thursday as upper level trough deepens along
the west coast.
Vicinity of KSFO...VFR forecast until 08Z with MVFR/IFR CIGS
likely from 08Z until 18Z Thursday. West winds decreasing
gradually overnight. Low clouds expected to develop earlier on
Thursday evening. Confidence moderate.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...IFR CIGS through midday Thursday. LIFR
CIGS and reduced visibility likely from 10Z to 15Z Thursday. VFR
conditions only briefly on Thursday afternoon before IFR CIGS
develop again by late afternoon. Light westerly winds afternoon
and evening hours.
&&
.FIRE WEATHER...as of 3:00 PM PDT Wednesday...A noticeable
pattern change across the fire district as a trough settles over
the West Coast starting Thursday, but more so over the week. The
trough will bring cool and wetter conditions. Night and morning
clouds will be common again with the best humidity recoveries over
lower slopes/elevations. The problem areas will still be above the
marine layer. However, unlike the last several days humidity
recoveries will actually improve over the higher peaks. That being
said, instead of extremely poor recoveries with single digit RH
values, recoveries will be more in the teens and 20% range and up
to near 30% by this weekend.
Transport winds will continue to take most of the smoke to the
Southeast.
&&
.MARINE...as of 8:54 PM PDT Wednesday...High pressure off the
northern california coast will maintain moderate northwest winds
over the northern offshore waters. winds elsewhere will be light
through friday except locally moderate afternoon and evening
seabreeze winds north of the bay bridge in san francisco bay. a
longer period southerly swell will mix with northwest swell at
times through friday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...SF Bay until 11 PM
&&
PUBLIC FORECAST: CW
AVIATION: Dykema
MARINE: Dykema
FIRE WEATHER: MM
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook and twitter at:
www.Facebook.com/nwsbayarea
www.twitter.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 2:50 PM PDT | Small Craft Advisory | MTR | 12 hr |
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.